# SDR F3LA2011010600578

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 21,354 hours, 10,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367314600000
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0659; AFT CARGO COMPARTMENT FLOOR PANEL 152TG HAS 1 INCH PUNCTURE. REPAIRED PUNCTURE WITH WET LAYUP REPAIR IAW SRM 53-02-00, PARA 8B.
